# SDR ASOA2013052003640

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 173-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT RIVETS BETWEEN BS 173 AND 693 S5-22 HAVE LIGHTNING STRIKE DAMAGE.  COMPLIED WITH PERMANENT REPAIR IAW SRM 53-00-00-201-003-A01 AND REO ECTC 670-53-00-388.  REPAIR CLASSIFIED AS MAJOR.
